MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON STRL VISIONAIRE RT CUT BLK KIT LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. NON STRL VISIONAIRE RT CUT BLK KIT LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number V0200023
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report being re-submitted on 7/13/2017 following failed submission on 7/12/2017 due to exceeding maximum character count.
 
Event or Problem Description
It was reported that the cutting block produced, was apparently well positioned in the bone when used.After that, the surgeon performed a severe anterior notching in the femur, considering the final position dictated by the cutting block.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
NON STRL VISIONAIRE RT CUT BLK KIT LGNP
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6709770
Report Number1020279-2017-00522
Device Sequence Number2064483
Product Code JWH
UDI-Device Identifier00885556583074
UDI-Public00885556583074
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2017
Device Model NumberV0200023
Device Catalogue NumberV0200023
Device Lot Number00070925V1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer06/12/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age65 YR